An algebraic independence result for euler products of finite degree

Alexandru Zaharescu, Mohammad Zaki

Research output: Contribution to journalArticle

Abstract

We investigate the algebraic independence of some derivatives of certain multiplicative arithmetical functions over the field ℂ of complex numbers.

Original languageEnglish (US)
Pages (from-to)1275-1283
Number of pages9
JournalProceedings of the American Mathematical Society
Volume137
Issue number4
DOIs
StatePublished - Apr 1 2009

    Fingerprint

Keywords

  • Algebraic independence
  • Arithmetical functions

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this